# SDR DALA2023071405730

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 74,161 hours, 9,638 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 MID AND FWD CABIN FLOOR STRUCTURE, CORROSION WAS FOUND AT THE SEAT TRACKS -Y1959 AND +Y1959 PN F53276430200 M/F ABS5080A536 / T76511. THE PARTS ARE OUT OF A330 SRM 53 00-15-283-001 LIMITS AND MUST BE REPLACED. AS PER A330 SRM 53-21-15-02A, SEAT TRACK PN F53276430202 CAN BE USED AS SPARE, BUT THERE IS AN ISSUE ABOUT TWO HOLES BETWEEN FR37.1-37.2 AND TWO HOLES BETWEEN 37.2-37.3 THAT ATTACH THE COVER PLATE F53979638200 ON EACH SIDE (-Y1959 AND +Y1959). THE SEAT TRACK PN F53276430202 DOES NOT HAVE THE HOLES TO ATTACH THESE COVER PLATES. CORRECTIVE ACTION: REF ER/A 609908-14. (2864298)
